# SDR AALA202311245514

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 23,623 hours, 10,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GIRT BAR LATCH ON 1R DOOR (GALLEY DOOR) HAS NO SPRING TENSION, AND GIRT BAR COMES OUT OF FORWARD DOOR LATCH TOO EASILY. CLEANED AND LUBRICATED R1 DOOR GIRT BAR FLOOR ATTACH FITTING. OPERATIONAL CHECK NORMAL. PER AMM 25-66-02.
